# SDR DXTA2024102400927

- Difficulty date: October 22, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N428QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500485
- Aircraft time: 5,232 hours, 4,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0434LS0001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERG EXIT LIGHT: ONE WHITE EMERGENCY LIGHT IN AISLE IS INOP CORRECTIVE ACTION; REPLACED LED FLOOR PROXIMITY LIGHT ASSY PN: 0434LS00-01 SN: N/A IAW PHENOM 300 AMM 33-52-11. PERFORMED THE OPERATIONAL TEST OF THE FLOOR PROXIMITY LIGHTS IAW PHENOM 300 AMM 33-52-00 WITH NO FURTHER FAULTS NOTED..
